# SDR RU3A0412

- Difficulty date: August 31, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT DELTA FIN WAS FOUND TO HAVE EXCESSIVE MOVEMENT ON THE LOWER SKIN.  REMOVED FIN AND FOUND CRACK IN LOWER FIN ATTACHMENT, ADJACENT TO THE SCREW HOLES, UNDER FIN TO FUSELAGE ATTACH ANGLE.  CRACK WAS THIRTEEN INCHES LONG.  LOWER SKIN WAS ALSO DELAMINATED.  THE INBOARD RIB HAD A CRACK SIX INCHES LONG JUST AFT OF THE LEADING EDGE.  (M)
